# SDR GTIA040763

- Difficulty date: August 28, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR LOOP LIGHT ON DURING FLIGHT DID PROCEDURE IN QRH LEFT ENGINE LOOP B.  (M)  GTIA
